• Content count

  • Joined

  • Last visited

Community Reputation

2 Neutral

About KelsOrKp

  • Rank
    New Member
  • Birthday 01/29/1982

Profile Information

  • Gender Female
  • Location Lincoln
  • Interests Busy Mother of 3 girls :) reading, writing, hitting the gym, music, arts, pretty much all sorts!

KelsOrKp's Activity

  1. KelsOrKp added a blog entry in KelsOrKp's Blog   

    Ro(Accutane) Side Effects Month 3
    Hi Guys,

    I haven't really blogged or posted much about my accutane journey because the first 2 months seemed to go smoothly!

    I am now on month 3, and I am starting to feel the effects!

    I am a 30 yr old female, moderate, persistant acne on face/chest/back

    Month 1 30mg
    Month 2 & 3 60mg

    Side effects:

    Nose bleeds: I had one last for just over an hour the other day, but normally they last for around 5 mins max, usually after I wash my face or blow my nose.

    Head aches: Constant, regardless of how much I drink.

    Brain fog: I am totally confused half the time, and I don't really hear what people are saying to me.

    Eyes: My eye lash follicles are painful, I have noticed some puss around the lash line, but I can easily scrape it away, but it hurts like hell. I have also had swollen eyelids on a couple of occasion.

    Hands: My hands are the worst, I have dermatitis between all of my fingers, sore, cracking, weeping.

    Lips: Not too bad, coping well with lip balms.

    Face: I have had a couple of spots, which have now become slightly infected.

    Sex drive: GONE - fella effing hates me right now

    Joints: Flu like feeling, can't quite put my finger on it, but I basically ache, everywhere,

    Tired - so, so, so tired!

    Mood: I have had a few weepy days, I am a bit more irritable than normal, but I think that's because of the other side effects.

    Hyper-pigmentation: Just awful, I have brown patches of skin all over my face, mainly on my forehead, but it looks like crap.

    Hair: I noticed some mild hair loss during the first two months, but that seems to have settled now. However! I can't even stand to shave my legs because it feels like I am taking the top layer of skin off with the razor, ouchies.

    I am seeing progress though, my face is almost clear of active acne, my back seems to be taking the longest, chest is clear!

    I want to continue with accutane, as I am seeing results, but any help you guys could offer me with the side effects would be much appreciated. I only have 2 months left, I want to see it through and not quit because of side effects. Which after reading the forum for months, seem to be quite mild.

    Please, please, any suggested lotions, potions etc much appreciated.

    I am in the UK, so some of the stuff you guys might be using won't be available to me.

    Cheers for reading, Kels x
    • 0
  2. KelsOrKp added a post in a topic Doxycycline May Be Causing Nausea - Please Advise Me Or Commiserate   


    I have tried the whole cycline antibiotic family, mainly because the body does eventually become immune to the effects, and you can sometimes end up switching it up for a bit. I was on doxycycline on and off for around 5 years. I would take them for around 8 months before they became ineffective and have to change.

    Doxy also made me feel very sick, never actually sick, but bleurgh.

    I was taking the medication wrong to begin with, I would take them after a meal with a small glass of water, they tended to get half way down, then the capsule would explode before it hit my gut and leave me with an awful sick feeling and taste that would last for a couple of hours. This is gross, but they also gave me thrush and an awful itchy bum hole lol apparently very common side effects! No shame in this forum, people need to know

    I went to the doctor, she suggested I take them before a meal, with at least 1 pint of water, this wiped out all of the side effects other than the sick feeling, so she gave me some other tablets to combat the nausea. I took them for a week alongside the doxy, and as my body became used to the treatment, I stopped the anti sick tablets, (about a week) and everything was fine.

    Saying this, I also Erythromicin (another type of antibiotic from a different family) which made me feel like I had stomach flu, it was pretty bad, and my doctor took me off them right away because they didn't agree with me.

    Unfortunately, it's all about trial and error with these treatments!

    P.S none of the antibiotics cleared my skin, they just helped to calm it down at best, when my body became immune to them I had full blown acne to deal with again for at least 3 months whilst waiting for the new antibiotics to kick in. And of course, once you stop taking them, you are probably gonna head straight back to square one.

    I hope this helps, a little
    • 0